# SDR P5CA9700073

- Difficulty date: January 23, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N854FT
- Make and model: Boeing 747122
- Aircraft serial: 19754
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Threshold
- Condition: Broken
- Location: Nr 3 Pax Door
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BROKEN LEFT CORNER ON NR 3 MAIN ENTRY DOOR THRESHOLD.  WELDED PER BOEING PROCESS 5975 AND INSPECTED PER BAC NDTM 20-50-02, NO CRACKS FOUND.
